PARAMOL AF & SHIUL DAY CARE

Țară: Israel

Limbă: engleză

Sursă: Ministry of Health

Cumpara asta acum

Prospect Prospect (PIL)
14-08-2023

Ingredient activ:

DEXTROMETHORPHAN HYDROBROMIDE; GUAIFENESIN; PARACETAMOL; PSEUDOEPHEDRINE HYDROCHLORIDE

Disponibil de la:

DEXCEL LTD, ISRAEL

Codul ATC:

R05DA09

Forma farmaceutică:

CAPLETS

Compoziție:

PARACETAMOL 325 MG; GUAIFENESIN 200 MG; DEXTROMETHORPHAN HYDROBROMIDE 10 MG; PSEUDOEPHEDRINE HYDROCHLORIDE 25 MG

Calea de administrare:

PER OS

Tip de prescriptie medicala:

Not required

Produs de:

DEXCEL LTD, ISRAEL

Grupul Terapeutică:

DEXTROMETHORPHAN

Zonă Terapeutică:

DEXTROMETHORPHAN

Indicații terapeutice:

For the symptomatic relief of cold, cough and nasal congestion accompanied by fever and pain, for day care.

Data de autorizare:

2022-05-31

Prospect

                                PATIENT PACKAGE INSERT
ACCORDING TO PHARMACISTS’ REGULATIONS (PREPARATIONS
)
– 1986
This medicine can be sold without a physician’s prescription
APLETS
C
,
CARE
DAY
AF & SHIUL
®
PARAMOL
Each caplet contains: Paracetamol 325mg, Guaifenesin 200mg,
Pseudoephedrine hydrochloride
25mg, Dextromethorphan hydrobromide 10mg.
Inactive ingredients and allergens in the medicine
–
see section 6 "Additional information" and in
section 2 "Important information about some of the ingredients of the
medicine".
READ THIS ENTIRE LEAFLET CAREFULLY BEFORE USING THE MEDICINE. This
leaflet contains concise
information about the medicine. If you have any further questions, ask
the doctor or pharmacist.
This medicine is administered without a doctor’s prescription and is
intended fo
r adults and children
over 12 years.
Take this medicine according to the instructions in section 3 "How to
use the medicine?" in this
leaflet. Consult the pharmacist if you need additional information.
Refer to a doctor if the fever persists for more than 3 days or if the
symptoms worsen or do not
improve after 5 days despite use of the medicine or in any case in
which new symptoms occur.
1.
WHAT IS THE MEDICINE INTENDED FOR?
The medicine is intended for the symptomatic relief of cold, cough and
nasal congestion
accompanied by fever and pain, for treatment at day.
THERAPEUTIC GROUP:
Paracetamol
–
analgesic and antipyretic.
Guaifenesin
–
expectorant
.
Pseudoephedrine
–
relieves nasal congestion.
Dextromethorphan
–
cough suppressant.
2.
BEFORE USING THE MEDICINE:
DO NOT USE THE MEDICINE IF:

You are hypersensitive (allergic) to the active ingredients
(paracetamol, guaifenesin,
pseudoephedrine, dextromethorphan), to other decongestants or to any
of the other ingredients
this medicine contains (see section 6).

You are taking or have taken in the last 14 days, medicines from the
Monoamine Oxidase
Inhibitors (MAOIs) group (to treat depression) or Reversible
Inhibitors of Monoamine Oxidase
(RIMAs).

You are taking or have taken in the las
                                
                                Citiți documentul complet
                                
                            

Documente în alte limbi

Prospect Prospect arabă 14-08-2023
Prospect Prospect ebraică 07-06-2023

Vizualizați istoricul documentelor